RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2017, Volume 299, Pages 56–61 (Mi tm3849)  

On complete rational arithmetic sums of polynomial values

V. N. Chubarikov

Faculty of Mechanics and Mathematics, Moscow State University, Moscow, 119991 Russia

Abstract: New estimates are obtained for complete arithmetic sums of polynomial values (exponential sums, sums of Dirichlet characters, and sums of Bernoulli polynomials) in the case where the derivative of the polynomial in the argument of the sum has no multiple roots modulo primes dividing the period of these arithmetic sums.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00071
This work was supported by the Russian Foundation for Basic Research, project no. 16-01-00071.


DOI: https://doi.org/10.1134/S0371968517040033

Full text: PDF file (161 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 299, 50–55

Bibliographic databases:

UDC: 511.3
Received: April 25, 2017

Citation: V. N. Chubarikov, “On complete rational arithmetic sums of polynomial values”, Analytic number theory, On the occasion of the 80th anniversary of the birth of Anatolii Alekseevich Karatsuba, Tr. Mat. Inst. Steklova, 299, MAIK Nauka/Interperiodica, Moscow, 2017, 56–61; Proc. Steklov Inst. Math., 299 (2017), 50–55

Citation in format AMSBIB
\Bibitem{Chu17}
\by V.~N.~Chubarikov
\paper On complete rational arithmetic sums of polynomial values
\inbook Analytic number theory
\bookinfo On the occasion of the 80th anniversary of the birth of Anatolii Alekseevich Karatsuba
\serial Tr. Mat. Inst. Steklova
\yr 2017
\vol 299
\pages 56--61
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3849}
\crossref{https://doi.org/10.1134/S0371968517040033}
\elib{https://elibrary.ru/item.asp?id=32543408}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 299
\pages 50--55
\crossref{https://doi.org/10.1134/S008154381708003X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000425317900003}
\elib{https://elibrary.ru/item.asp?id=29991119}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042160095}


Linking options:
  • http://mi.mathnet.ru/eng/tm3849
  • https://doi.org/10.1134/S0371968517040033
  • http://mi.mathnet.ru/eng/tm/v299/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:146
    References:16
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020